# SDR DHL2003604657

- Difficulty date: May 30, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Dented
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP LOWER PLATING HAS DENTS ON SEVERAL SPOTS BETWEEN STA XW 5.000 AND XW115.250.  PERFORMED MAJOR REPAIR IAW EODHL-030568, ED-3293. REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED DAMAGED SKIN PANEL IAW EODHL-030568, ED-3293.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A NEW SKIN PANEL (2024-T3 AL0.063) IAW EODHL-030568, ED-3293.  CLEANED, TREATED, AND PRIMED NEW SKIN PANEL IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN PANEL ON LT WING INBD FLAP LOWER SURFACE, STA XW 5.000 - XW 115.250 WITH NEW FASTENERS IAW EODHL-030568, ED-3293, SRM 51-1-21 PG 1.
